# SDR HEEA079511

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,225 hours
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Indicator
- Part number: 209070262101
- Part serial: 88071223
- Condition: Reads High
- Location: Engine Oil
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMP READS  HIGH.
